# SDR GLBA20090310A

- Difficulty date: March 10, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 35,315 hours, 38,294 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5010 - PILOTS REPORTED THAT AFTER TAKEOFF THE LT LANDING GEAR WOULDN’T RETRACT. RED LIGHTS REMAINED ILLUMINATED.  MAINTENANCE CLEANED THE LEFT HAND MAIN LANDING GEAR SEQUENCE VALVES. OPERATIONALLY PERFORMED GEAR SWINGS 5 TIMES. NO DEFECTS WERE NOTED. REFERENCE EMB-120 MM CHAPTER 32-30-00. AIRCRAFT RETURNED TO SERVICE.
